# SDR DXTA2023122110386

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 6,953 hours, 4,542 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RECEIVED  A PRI STAB TRIM FAIL CAS MESSAGE. TRIM SWITCH ON PILOT'S YOKE WOULD NOT ACTUATE TRIM.  AFTER APPROX 10 SECS,  STAB TRIM STARTED OPERATING NORMAL, BUT WITHIN 20 SECS, KICKED OFF & AGAIN RECEIVED THE PRI STAB TRIM FAIL CAS MESSAGE.  CYCLE OCCURRED 3 TIMES. RETURNED TO AIRFIELD. POWERED ACFT & PERFORMED PILOT & COPILOT DISCONNECT OPS CHECK IAW MM 22-10-50.  NO DEFECTS NOTED.  OHMED PILOT & COPILOT SWITCHES IAW WDM 27-00-01.  NO DEFECTS NOTED.  OHMED GROUND LUG TO DISCONNECT SWITCHES.  INSPECTED AT CONTROL COLUMN MOUNT TO UNDER COCKPIT FLOOR & TO GROUND LUG IAW WDM 22-10-01.  NO DEFECTS NOTED.  PERFORMED PILOT & COPILOT DISCONNECT OPS CHECK IAW MM 22-10-50.  OPS CHECKED GOOD.
